# SDR SWAA2016110709457

- Difficulty date: October 30, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 33.  REPAIRED WEB IAW SRM.
